Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The stability of pseudospectral-Chebyshev methods


Author: David Gottlieb
Journal: Math. Comp. 36 (1981), 107-118
MSC: Primary 65N30; Secondary 65N35
MathSciNet review: 595045
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The stability of pseudospectral-Chebyshev methods is demonstrated for parabolic and hyperbolic problems with variable coefficients. The choice of collocation points is discussed. Numerical examples are given for the case of variable coefficient hyperbolic equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65N35

Retrieve articles in all journals with MSC: 65N30, 65N35


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1981-0595045-1
PII: S 0025-5718(1981)0595045-1
Article copyright: © Copyright 1981 American Mathematical Society